# SDR EVAS091025

- Difficulty date: December 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N16605
- Make and model: Boeing 767-300
- Aircraft serial: 26064
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DEEP SITES CORROSION WERE FOUND WITH LT HORIZONTAL STAB, CUTOUT THE DAMAGE PORTION & PERFORM EXTERNAL REPAIR BY USING TWO DOUBLER.  TWO DEEP SITES CORROSION WERE FOUND WITH INBOARD MAIN FLAP LOWER.  CUTOUT THE DAMAGE PORTION & PERFORM SPLICE REPAIR BY USING TWO ANGLES ON EACH SIDE OF TEE CHORD.  BEARING FREELY ROTATED & GAP BETWEEN BEARING OUTER RACE & FITTING LUG ON NR 1 PYLON LT SIDE FITTING & PYLON RT SIDE LOADING FITTING, REPLACE THE SUBJECT BEARING.
